# SDR SWIA200413800

- Difficulty date: September 8, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 27,956 hours, 36,824 cycles
- Engine: Pwa PW118A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Main Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA CAN NOT OPEN MAIN CABIN DOOR. HANDLE ONLY MOVES .2500 IN BEFORE STICKING.  LUBED PASSENGER DOOR. OPERATIONAL CHECK GOOD.
